Economics at your fingertips  

A Diffusion Approximation for the Riskless Profit Under Selling of Discrete Time Call Options. Non-identically Distributed Jumps

Alexander V. Nagaev, Sergei A. Nagaev and Robert Kunst ()
Additional contact information
Alexander V. Nagaev: Faculty of Mathematics and Computer Sciences, Nicolaus Copernicus University
Sergei A. Nagaev: Department of Economics and Finance, Institute for Advanced Studies

No 164, Economics Series from Institute for Advanced Studies

Abstract: A discrete time model of financial markets is considered. It is assumed that the relative jumps of the risky security price are independent non-identically distributed random variables. In the focus of attention is the expected non-risky profit of the investor that arises when the jumps of the stock price are bounded while the investor follows the upper hedge. The considered discrete time model is approximated by a continuous time model that generalizes the classical geometrical Brownian motion.

Keywords: Asymptotic uniformity; Local limit theorem; Volatility (search for similar items in EconPapers)
JEL-codes: G11 G12 G13 (search for similar items in EconPapers)
Pages: 25 pages
Date: 2005-01
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) First version, 2005 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This working paper can be ordered from
Institute for Advanced Studies - Library, Josefstädterstr. 39, A-1080 Vienna, Austria

Access Statistics for this paper

More papers in Economics Series from Institute for Advanced Studies Josefstädterstr. 39, A-1080 Vienna, Austria. Contact information at EDIRC.
Bibliographic data for series maintained by Doris Szoncsitz ().

Page updated 2023-09-28
Handle: RePEc:ihs:ihsesp:164